# SDR SWAA2022031070032

- Difficulty date: February 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BEAM LOCATED UPPER INBOARD FIXED TRAILING EDGE RIGHT WING 2022-55831 / [01] REPLACED BEAM LOCATED UPPER INBOARD FIXED TRAILING EDGE RIGHT WING IAW B737-700 DWG 115A2516 SHEET 5 REV- AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED BEAM LOCATED UPPER INBOARD FIXED TRAILING EDGE RIGHT WING IAW B737-700 DWG 115A2516 SHEET 5 REV- AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELLOW.
